# SDR DALA2022042803008

- Difficulty date: April 18, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 6,611 hours, 3,071 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Ecs
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8120 -ATB- DUE TO RIGHT BLEED FAIL. CORRECTIVE ACTION: REPLACED ECS HARNESS, AND INTEGRATED AIR SYSTEM CONTROLLER #2. (LP#8254172)
